# SDR 2002FA0000309

- Difficulty date: February 12, 2002
- Submitted: March 11, 2002
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20
- System (JASC): 3210 · Main Landing Gear
- Part: Guide
- Part number: 369HG20073
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100/300 ROUTINE INSPECTION THE GUIDE TUBE FOR THE SPRING LOADED FILLETS WERE FOUND BROKEN ON (3) THREE LANDING GEAR.
